# SDR CNMA20090086

- Difficulty date: January 22, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 67,689 hours, 10,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Bs 959
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 959, LBL 13, CABLE ANGLE SUPPORT IS BROKEN C/T INTERCOSTAL.  DAMAGED BRACKET REMOVED AND NEW PN OAI-53-0001 IAW DWG AAP 8000 -1077, GMM 4.45  USING FASTENERS IAW SRM VOL 2, 31-31-01,  MS20470D5-4  B/N 03000.
